Upper semi-continuous set-valued functions

J. E. Jayne University College London, England C. A. Rogers University College London, England

TBD mathscidoc:1701.331614

Acta Mathematica, 149, (1), 87-125, 1981.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 154 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{j.1981upper,
  title={Upper semi-continuous set-valued functions},
  author={J. E. Jayne, and C. A. Rogers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203257943713323},
  booktitle={Acta Mathematica},
  volume={149},
  number={1},
  pages={87-125},
  year={1981},
}
J. E. Jayne, and C. A. Rogers. Upper semi-continuous set-valued functions. 1981. Vol. 149. In Acta Mathematica. pp.87-125. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203257943713323.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved